# SDR SCNA20141223248

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BETWEEN BS 328-344, LBL 11 FLOOR SUPPORT HAS CORROSION. BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT AND FABRICATED AND INSTALLED NEW FLOOR SUPPORT.
